# SDR RAIA00108009

- Difficulty date: August 9, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 14,086 hours, 14,649 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 14,423 hours, 13,231 cycles
- Propeller: Mcauly B5JFR36C1103
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

5422-EWR-CREW PERFORMED LEFT ENGINE SHUTDOWN ON SHORT FINAL, RPM ROSE TO 104.9 AND WAS CLIMBING UPON SHUTDOWN.  MAINTENANCE INSPECTED AND PERFORMED FULL POWER RUN IAW ALLIED SIGNAL MM.
